Health knowledge made personal
Join this community!
› Share page:

Blood in my urine


Posted by swirvinirvin

I recently had a migraine and took 3 extra strength tylenol and 2 excedrin migraine. I had blood in my urine the next day and chalked it up to taking all that medication. One week later, I have blood again and have for 3 days straight now. It doesn't hurt when I urinate, I am not frequently urinating and I do not have any back pain. Any suggestions?

 
Answers (1)
Sort by: Newest first | Oldest first
No painful urination, no frequent urination, no back pain.  Doesn't sound like a stone or urinary tract infection.  However, especially in smokers, we worry about painless bloody urine as a sign of bladder cancer, possibly kidney.  You didn't mention your age, but I assume you're familiar enough with your body & yourself to be sure this blood isn't due to your menses.  I'd suggest that you go see your family physician to find out what's going on.  Good luck!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: